# SDR ASAA2020032332501

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,424 hours, 13,521 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-FMC INOP , FOLLOWED QRH PROCEDURES - NO CHANGE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836 RT FMC OPS CHECK NORMAL.
